# SDR 0002146718

- Difficulty date: June 16, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,648 hours, 20,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN THE NUMBER 4 INBOARD PYLON SKIN, AT SLOT SEAL, NACELLE STATION 180.  REPAIRED PER EA 67-175573.
